# SDR U2RA201408290010

- Difficulty date: August 2, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,515 hours, 11,940 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AD 98-07-15 SB 747-53A2396 FOUND SHORT EDGE MARGIN & SHORT PITCH CONDITIONS ON LT & RT SIDES.  ACCOMPLISHED DOUBLER INSTALLATION IAW SB 747-53A2396.
